SINGULAR PERTURBATION METHOD FOR KALMAN FILTER IN DISCRETE SYSTEMS.

Kailasa A. Rao, D. S. Naidu

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

A singularly perturbed, linear, discrete, optimal, stochastic control problem is considered. The resulting equations for the Kalman filter for the dynamic and steady-state conditions are formulated. A singular-perturbation method is developed to obtain approximate solutions in terms of an outer series and a correction series. Examples illustrate the proposed method.

Original languageEnglish (US)
Pages (from-to)39-46
Number of pages8
JournalIEE Proceedings D: Control Theory and Applications
Volume131
Issue number1
DOIs
StatePublished - 1984
Externally publishedYes

Fingerprint Dive into the research topics of 'SINGULAR PERTURBATION METHOD FOR KALMAN FILTER IN DISCRETE SYSTEMS.'. Together they form a unique fingerprint.

Cite this